# SDR AALA20060214

- Difficulty date: April 6, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N34078
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 615
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS IN RIGHT HAND MID CABIN DIM.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS IN RIGHT HAND MID CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
